# SDR RAIA961023

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4954
- Condition: Out Of Adjust
- Location: Bagg Door
- Part time: 2,452 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

JFK - FLT 7724 - BAGGAGE DOOR CAPTION ILLUMINATED DURING TAKEOFF.  ADJUSTED MICROSWITCH.  (M)
